Saturday, April 19, 2014

Friday, May 09, 2008 Deborah Owen, Community Member, asks

Q: Could a vitamin or mineral overload or deficiency cause severe pain in long bones and joints?

I know I have osteoarthritis and have come to live with it, but this new and sudden bone pain between knees and ankles is new. I also have it in my neck and shoulders to a severe degree. I can't believe osteoarthritis could get that bad almost overnight. I take magnesium, vitamins, ginko biloba, and drink spring water. I don't drink milk, but rather use almond milk sparingly. I also take tramadol, ambien, and Lyrica. Could any of these be causing the pain?

Answer This
Answers (1)
Dr. Amy Thomas, Health Guide
6/ 4/08 3:26pm

Lyrica can cause myalgias (muscle aches), but the medications you've listed do notL typically cause bone pain. Your symptoms could be related to recent strenuous activity, or you could be coming down with a viral illness. You should discuss these symptoms with your doctor to help determine whether your pain is linked to medications, and whether you should continue taking Lyrica.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Deborah Owen, Community Member— Last Modified: 03/10/14, First Published: 05/09/08